dc.contributor.author | García Cabello, Julia | |
dc.contributor.author | Garzón, AR | |
dc.date.accessioned | 2023-12-15T08:38:32Z | |
dc.date.available | 2023-12-15T08:38:32Z | |
dc.date.issued | 1995 | |
dc.identifier.citation | Cabello, J. G., & Garzón, A. R. (1995). Closed model structures for algebraic models of n-types. Journal of Pure and Applied Algebra, 103(3), 287-302. https://doi.org/10.1016/0022-4049(94)00105-R | es_ES |
dc.identifier.uri | https://hdl.handle.net/10481/86233 | |
dc.description.abstract | In this paper we give a general method to obtain a closed model structure, in the sense of
Quillen, on a category related to the category of simplicial groups by a suitable adjoint
situation. Applying this method, categories of algebraic models of connected types such as those
of crossed modules of groups (2-types), 2-crossed modules of groups (3-types) or, in general.
n-hypercrossed complexes of groups ((n + I)-types), as well as that of n-simplicial groups (all
types), inherit such a closed model structure. | es_ES |
dc.description.sponsorship | DGICYT: PS90-0226 | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Elsevier | es_ES |
dc.rights | Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License | es_ES |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/ | es_ES |
dc.title | Closed model structures for algebraic models of n-types. Journal of Pure and Applied Algebra | es_ES |
dc.type | journal article | es_ES |
dc.rights.accessRights | open access | es_ES |
dc.identifier.doi | 10.1016/0022-4049(94)00105-R | |
dc.type.hasVersion | VoR | es_ES |